A Fixed Point Approach to the Stability of an Integral Equation Related to the Wave Equation

Jung, Soon-Mo . Abstract and Applied Analysis 2013. 2013 (612576) :-

Locate this article in:

Bibtex

@article{CIS-316459,
  Author = {Jung, Soon-Mo},
  Title = {A Fixed Point Approach to the Stability of an Integral Equation Related to the Wave Equation},
  Journal = {Abstract and Applied Analysis},
  Volume = {2013},
  Number = {612576},
  Year = {2013},
  Pages = {--},
  Keywords = {}
}

Similar articles